# SDR AALA20011516

- Difficulty date: July 28, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: G3 Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT FORWARD EMERGENCY EXIT LIGHT AT G3 GALLEY INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT G3 GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
